Publication
Title
Involutive invariants of the second kind
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1999
ISSN
0092-7872
Volume/pages
27(1999), p. 6069-6102
ISI
000084001800022
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.05.2017
To cite this reference